# SDR SIMA200209421

- Difficulty date: March 27, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S5367129037202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND PAX DOOR SILL PLATE AFT TEE FITTINGS CORRODED.  REPLACED AFT TEE FITTINGS ON PAX DOOR SILL PLATE IAW SRM 51-25-04.  (M)
